# SDR SWAA201908135747

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,999 hours, 32,878 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Hinge
- Part number: H8591
- Condition: Loose
- Location: E&E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT FL250 AND 290 KTS, HAD VIBRATION IN FRONT OF AIRCRAFT SLOWED BELOW 245 KTS AND VIBRATION WENT AWAY. HIGH FREQ BUZZ ENGINE AVM #1 WAS 1.9: #2 .3.  VIBRATION WAS IN #3 WINDOWS AND COCKPIT SIDE WALLS.  NO BACK AIRCRAFT VIBRATION.  / R&R HINGES PER AMM.
